# SDR AALA201909209010

- Difficulty date: September 19, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 50,165 hours, 32,200 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS NORMAL BRAKES INOPERATIVE, PARKING BRAKE OK. MAINTENANCE REPORTS IAW AMM 32-43-00-612-001-A, FILLED AND BLEED LOW PRESSURE CONTROL SYSTEM OF THE ALTERNATE BRAKING, OPS CHECK GOOD.
